# SDR UPS07551131

- Difficulty date: October 17, 2007
- Submitted: November 12, 2007
- Operation: Air carrier
- Aircraft: N406UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23728
- Aircraft time: 24,078 hours, 16,379 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Part number: 311N3271
- Condition: Chafed
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NR 1 PYLON AFT ENG MOUNT BULKHEAD LWR O/B CORNER OUTER SURFACE IS CHAFED.  COMPLIED WITH FINAL EA 757-5453-27-A1757 AND EO B757-5410- 27988-A.
